MAUDE Adverse Event Report: MEDTRONIC PERFUSION SYSTEMS ELECTRICAL UMBILICAL CABLE

MEDTRONIC PERFUSION SYSTEMS ELECTRICAL UMBILICAL CABLE
Model Number 2035U
Medical Device Problem Codes Off-Label Use (1494); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the electrical cable for the cardiac ablation catheter was connected, the system did not recognize the catheter and a system notice appeared indicating an unrecognized catheter.Attempts to disconnect and reconnect the cable did not resolve the issue, so the electrical cable was replaced, which resolved the problem.The case was completed with cryo.It was later noted that the electrical umbilical cable was used past its use by date and was expired.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ELECTRICAL UMBILICAL CABLE
Common Device Name
CABLE
Manufacturer (Section D)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis,mn
Manufacturer (Section G)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis,mn
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23579697
Report Number2182208-2025-09748
Device Sequence Number13137899
Product Code ISN
UDI-Device Identifier00763000359355
UDI-Public(01)00763000359355(17)250918(10)G23A09359
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model Number2035U
Device Catalogue Number2035U
Device Lot NumberG23A09359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/18/2025
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight65 KG